# SDR AALA202502042619

- Difficulty date: January 30, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 31,443 hours, 12,881 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN FROM THE INSIDE. VERTIFIED LAVATORY-D DOOR BOTTOM PART IS BENT. **SUPPLEMENTAL REPORT FOR (AALA202501312619): READJUSTED DOOR HINGE AT AFT LAVATORY-D DOOR. PER CMM 25-40-64**(CLOSED).
